# SDR AALA202109028494

- Difficulty date: August 30, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 29,615 hours, 12,263 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Damaged
- Location: L1 Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR GUST LOCK DIFFICULT TO OPEN. REPLACED GUIDE ARM WITH NEW IAW AMM 52-11-21-400-802, OPS CHECK GOOD.
